# SDR AALA202412198234

- Difficulty date: December 17, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N319TE
- Make and model: Boeing 737823
- Aircraft serial: 68099
- Aircraft time: 4,895 hours, 1,807 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND EMERGENCY FLASH LIGHT BELOW AFT LEFT FLIGHT ATTENDANT SEAT INOPERATIVE. REMOVE AND REPLACED EMERGENCY FLASHLIGHT ASSEMBLY BELOW AFT LEFT FLIGHT ATTADNENT SEAT. PER AMM  25-60-00, LIGHT CHECK GOOD.
